# SDR ASOA201101315

- Difficulty date: July 11, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 22,380 hours, 19,649 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2EA CARGO SEAT TRACKS & 2EA ANCHOR PLATES ARE CORRODED ON LBL 9 BETWEEN FS 559+95.01 & FS 621.  R & R 2EA CARGO SEAT TRACKS AND 2EA ANCHOR PLATES ON LBL 9 BETWEEN FS 559+95.01 AND FS 621 IAW AMM 20-21-00-910-801.  LEVEL 1 CORROSION DAMAGE TO BE REPORTED QUARTERLY IAW SRM 51-21-00.
